Swollen Feet Accompanied By Tightness And Nausea?
At night, I want to ask, my feet have been swollen for 5 days accompanied by shortness of breath and nausea, usually I take anti-pain for the swelling to heal in 2 days, but this is different from swelling accompanied by tightness and nausea. … I’m 36 years old.
Thank you for using the HealthReplies.com consulting service.
Swollen feet can be caused by various factors, including:
Prolonged standing Hormone imbalance in women especially during pregnancy Sitting too long while driving blood clotting disorders etc. Regarding your condition, more detailed information is needed to find out the exact cause of the complaint you are feeling. As is well known that swelling can be caused by medical and non-medical factors. Evaluations such as daily activities that you do, habits that you often do, excess weight condition and certain medical conditions can cause complaints to occur.
If you have never experienced shortness of breath before, the possibility of tightness, nausea and swelling in the legs caused by the use of pain medication you consume. Pain medications have various types. Often painkillers are used irrationally and cause side effects such as disorders of the stomach so that symptoms such as nausea, tightness, abdominal pain, abdominal pain, etc. It can also trigger an increase in stomach acid and trigger shortness or discomfort in the chest. Some types of pain medications can also increase the risk of swelling or edema.
We recommend that you do an evaluation and examination to the doctor if you experience recurring swelling. Investigations such as blood laboratories, X-rays and heart records may need to be done to rule out possible causes towards medical risk factors.
To help reduce complaints, try to reduce strenuous activity, position your feet higher, don't use painkillers to treat inflammation, limit salt consumption, compress with cold water and do light exercise regularly.
So much information that I can convey, hopefully it helps